Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Dandruff, itching, sticky, hair fall, taking sporanox

Hello Doctor, I am facing the Wet dandruff problem from last 5 month. Because of this have lot of itching and if I dont do shamppo for alternate day its become so sticky like someone apply gum on my hair . I visit Manipal doctor last 1.5 month back and treatment is going on. Medicine inclde antifungak tablet Spronox. But I am not geting releif and its increasing. so itcihing and hair fall also. when I do do itching some wet black thing come out and its lot lot.
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

welcome to healthcare magic.

i will be glad to be of assistance.

you are experiencing seborrheic dermatitis of the scalp. its an eczema that you are suffering from.

you will need to treat it topically, apply a steroid lotion like mometasone lotion twice a day.

also you need to wash your hair with ketoconazole shampoo. that will help.

regarding sporanox tablets, you need to consult with your doctor as to how long you need to continue it.

Answered: Wed, 16 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor